Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Episode of sharp abdominal pain, lightheadedness post colonoscopy and endoscopy. Reason for concern?

Hello, I had a colonoscopy and endoscopy done on Tuesday and today is Friday and I had a moment of sharp pain in my abdomen for couple of seconds and then it went away but since then I have been feeling kind of lightheaded. I am feeling a little better now but still have some discomfort in the abdominal region is this a reason for concern or should I wait it out?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Most of the colonoscopies or endoscopies end up normally without any complications but sometimes colonoscopy can damage the colon.This may result in bleeding or infection or some perforation.
But in such cases you get bleeding through anus,fever if infection is there and gradually worsening pain abdomen,if here is some perforation.
Since you don't have above mentioned symotoms or signs,you appear to be normal and remaining discomfort should settle in few days.
As far as lightheadedness is concerned,it could be due to the effect of sedatives given during colonoscopy,which shall also become alright very soon.
Every thing appears normal but if your symptoms deteriorate,less likely as already it is more than three days since your colonoscopy,then you are advised to go to ER.
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor